# SDR IPXA10559570

- Difficulty date: March 22, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Bs 1540-1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD HAS DAMAGED AND CORRODED INSERTS AT FWD END BS 1540- 1600 RBL 25-45.  REP LACED FLOORBOARD IAW EO B757-5100-33281B AND B757-5320-9692.
